Pioneer Journal of Mathematics and Mathematical Sciences

Published: September 2020
Volume 30, Pages 5-8


We define associated generalized Humbert polynomials ( ) ( ) , ; , , V m x y c n α ([Weiping Wang and Hui Wang, Generalized Humbert polynomials via generalized Fibonacci polynomials, Appl. Math. Comput. 307 (2017), 204-216; K. S. Dhounis, General study on polynomials associated with Humbert polynomials, Int. J. Engineering Research 13 (2018), 10175-10180]) and examine differential equations satisfied by them.

Access this article

Price includes VAT (India)
Instant access to the full article PDF.